# SDR DALA2014100905486

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 66,010 hours, 49,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE CABLE WAS OUT OF ALLOWABLE RIG LIMITS AS IT DID NOT CLEAR THE CONDUIT BY THE SPECIFIED .2".  THE CABLE CLAMPS WERE ADJUSTED AND THE SYS WAS RIGGED BACK INTO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED.
